EconPapers    
Economics at your fingertips  
 

Comparing algebraic and numerical solutions of classical diffusion process equations in computational financial mathematics

Andreas Ruffing, Patrick Windpassinger and Stefan Panig

Discrete Dynamics in Nature and Society, 2001, vol. 6, 1-13

Abstract:

We revise the interrelations between the classical Black Scholes equation, the diffusion equation and Burgers equation. Some of the algebraic properties the diffusion equation shows are elaborated and qualitatively presented. The related numerical elementary recipes are briefly elucidated in context of the diffusion equation. The quality of the approximations to the exact solutions is compared throughout the visualizations. The article mainly is based on the pedagogical style of the presentations to the Novacella Easter School 2000 on Financial Mathematics.

Date: 2001
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/DDNS/6/743982.pdf (application/pdf)
http://downloads.hindawi.com/journals/DDNS/6/743982.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnddns:743982

DOI: 10.1155/S1026022601000176

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnddns:743982